Alert archive / Idaho / Wind Chill Warnings in 2022

Wind Chill Warning 2, NWS Pocatello, ID

February 21, 20229 counties in Idaho

NWS Pocatello, ID issued this wind chill warning at Feb 21, 2022, 1:06 PM MST for 9 counties in Idaho. It took effect at Feb 22, 2022, 12:00 AM MST. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 21, 2022, 1:06 PM MST (20:06 UTC)
In effect from
Feb 22, 2022, 12:00 AM MST
Expired
Feb 22, 2022, 12:00 PM MST
In force
12 hr
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 87 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 6:00 AM MSTSNOW 0.52 W Shelley, IDCOCORAHS STATION ID-BG-8 SHELLEY 2.4 W.
Feb 22, 7:00 AM MSTSNOW 0.32 Ne Rigby, IDCOCORAHS STATION ID-JF-1 RIGBY 1.8 NE.
Feb 22, 7:00 AM MSTSNOW 0.34 Ene Ucon, IDCOCORAHS STATION ID-BV-6 4 ENE UCON.
Feb 22, 7:00 AM MSTSNOW 0.73 Nne Driggs, IDCOCORAHS STATION ID-TT-1 3 NNE DRIGGS.
Feb 22, 8:00 AM MSTSNOW 0.52 E Swan Valley, IDCO-OP OBSERVER STATION SWNI1 SWAN VALLEY.
Feb 22, 9:00 AM MSTSNOW 0.52 S Sugar City, IDCOCORAHS STATION ID-MD-5 SUGAR CITY 1.9 S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.1 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2022-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2022-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

306 
WWUS45 KPIH 212006
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
106 PM MST Mon Feb 21 2022

IDZ052-053-066>068-221100-
/O.NEW.KPIH.WC.W.0002.220222T0700Z-220222T1900Z/
/O.NEW.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands-
Lost River Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Island Park, Kilgore, Dubois, 
Spencer, Edie School, Small, Howe, Arco, Mackay, and Chilly
106 PM MST Mon Feb 21 2022

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
TUESDAY... 
...WIND CHILL WARNING IN EFFECT LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Dangerously cold wind chills are expected. Wind chills as
  low as 30 below zero.

* WHERE...Mud Lake, INL, Craters of the Moon NM, Idaho Falls,
  Rexburg, St. Anthony, Island Park, Kilgore, Dubois, Spencer, 
  Small, Howe, Arco, Mackay, and Chilly.

* WHEN...Tuesday and Wednesday morning.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

IDZ051-054-055-065-221100-
/O.NEW.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Teton Valley-
Including the cities of Shoshone, Richfield, Carey, Pocatello, 
Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, 
Heyburn, Oakley, Ashton, Tetonia, and Driggs
106 PM MST Mon Feb 21 2022

...WIND CHILL WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Dangerously cold wind chills possible. Wind chills as 
  low as 20 below zero.

* WHERE...Shoshone, Richfield, Carey, Pocatello, Blackfoot, 
  American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, 
  Oakley, Ashton, Tetonia, and Driggs.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 10 to 20 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
2 follow-up statements
535 
WWUS45 KPIH 221044
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
344 AM MST Tue Feb 22 2022

IDZ065-222200-
/O.UPG.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/
/O.EXA.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/
Teton Valley-
Including the cities of Ashton, Tetonia, and Driggs
344 AM MST Tue Feb 22 2022

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST
WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 20 below zero.

* WHERE...The Teton Valley area, including but not limited to
  Driggs, Tetonia, and Ashton.

* WHEN...From late tonight through Wednesday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 to 20 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

IDZ052-053-066>068-222200-
/O.CON.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/
/O.CON.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands-
Lost River Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Island Park, Kilgore, Dubois, 
Spencer, Edie School, Small, Howe, Arco, Mackay, and Chilly
344 AM MST Tue Feb 22 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MST WEDNESDAY...

* WHAT...Dangerously cold wind chills of 20 to 30 below zero.

* WHERE...The Upper Snake Plain, Arco Desert, Centennial
  Mountains, Beaverhead-Lemhi Highlands, and Lost River Valleys,
  including but not limited to Mackay, Arco, Craters of the Moon,
  Idaho National Laboratory, Mud Lake, Spencer, Dubois, Idaho
  Falls, Ammon, Rigby, Rexburg, St. Anthony, and Island Park.

* WHEN...This morning, and again late tonight through Wednesday 
  morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

IDZ051-054-055-222200-
/O.CON.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Shoshone, Richfield, Carey, Pocatello, 
Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, 
Heyburn, and Oakley
344 AM MST Tue Feb 22 2022

...WIND CHILL WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Dangerously cold wind chills as low as 20 below zero.

* WHERE...The Shoshone Lava Beds, Lower Snake Plain, and eastern
  Magic Valley, including but not limited to Shoshone, Richfield,
  Carey, Pocatello, Chubbuck, Fort Hall, Blackfoot, Shelley,
  Aberdeen, American Falls, Burley, Rupert, Heyburn, and Oakley.

* WHEN...From late tonight night through Wednesday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 to 20 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

KSmith
364 
WWUS45 KPIH 221905
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
1205 PM MST Tue Feb 22 2022

IDZ066-067-231100-
/O.EXP.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/
/O.EXT.KPIH.WC.W.0003.220222T1905Z-220223T2000Z/
Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands-
Including the cities of Island Park, Kilgore, Dubois, Spencer, 
Edie School, and Small
1205 PM MST Tue Feb 22 2022

...WIND CHILL WARNING NOW IN EFFECT UNTIL 1 PM MST WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 35 below zero will 
  continue across the warned area.

* WHERE...Island Park, Kilgore, Dubois, Spencer, and the Small areas.

* WHEN...Until 1 PM MST Wednesday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. Provide adequate 
shelter to outdoor pets.
 

&&

$$

IDZ052-053-068-231100-
/O.EXP.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/
/O.EXT.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/
Arco/Mud Lake Desert-Upper Snake River Plain-Lost River Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Howe, Arco, Mackay, and Chilly
1205 PM MST Tue Feb 22 2022

...WIND CHILL WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
MST WEDNESDAY...
...WIND CHILL WARNING FOR THE REMAINDER OF TODAY HAS EXPIRED...

* WHAT...Dangerously cold wind chills as low as 25 below zero will 
  return to the warned area.

* WHERE...Mud Lake, INL, Craters of the Moon, Idaho Falls, Rexburg, 
  St. Anthony, Howe, Arco, Mackay, and Chilly areas.

* WHEN...From midnight tonight to 1 PM MST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 20 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. Provide adequate 
shelter to outdoor pets.
 

&&

$$

IDZ051-055-222015-
/O.CAN.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Including the cities of Shoshone, Richfield, Carey, Burley, 
Rupert, Heyburn, and Oakley
1205 PM MST Tue Feb 22 2022

...WIND CHILL WATCH IS CANCELLED...

Dangerously cold wind chill readings are no longer anticipated 
across the Easter Magic Valley or Shoshone Lave Beds. The public is 
still encouraged to exercise caution Wednesday morning as the 
combination of wind and cold temperatures will be bitterly cold.

$$

IDZ054-231100-
/O.UPG.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/
/O.EXB.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
1205 PM MST Tue Feb 22 2022

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM MST
WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 20 below zero are 
  expected.

* WHERE...Pocatello, Blackfoot, American Falls, Shelley, and Fort 
  Hall areas.

* WHEN...From midnight tonight to 1 PM MST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 20 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. Provide adequate 
shelter to outdoor pets.
 

&&

$$

IDZ065-231100-
/O.EXT.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/
Teton Valley-
Including the cities of Ashton, Tetonia, and Driggs
1205 PM MST Tue Feb 22 2022

...WIND CHILL WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
MST WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 20 below zero are 
  expected.

* WHERE...Ashton, Tetonia, and Driggs areas.

* WHEN...From midnight tonight to 1 PM MST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed 
  skin in as little as 20 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. Provide adequate 
shelter to outdoor pets.
 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind chill warning went out at Feb 21, 4:19 AM MST, 8 hours 47 minutes earlier.

Area forecast discussion, Feb 21, 4:19 AM MST, 8 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
419 AM MST Mon Feb 21 2022

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
A cold front has cleared the region early this AM, with wind-
convergence-induced snowfall continuing north of Idaho Falls but
activity otherwise winding down/pushing east of the forecast area.
As expected, much colder air is stacking up against the MT divide,
but it will take some time for deep-layer northerly flow to become
established and help truly pour that airmass down the Snake Plain.
Thus, high temps are likely to hold in the 20s today (noticeably
colder than recent days but not yet terrifying) while a vicinity mid-
level low promotes light instability snow showers favoring the
higher terrain this afternoon/eve. Winds will finally turn into the
north this eve as the low shifts east. So far, only one high-res
model (the NAMNest) has any hint of a Snake Plain convergence band
of snowfall with this wind shift. Brushed some light PoPs/up to 1/2
inch of snow into the Snake Plain northeast of Burley, but
confidence in organized development is currently low. The bigger
story will be the cold temps with lows Tue AM ranging from below
zero in the north to the low teens near the UT border, heading
toward highs in the teens north to mid 20s south. We continue to
undercut NBM temp values by a few degrees with deterministic
guidance (especially the GFS) coming in much colder. Modestly breezy
conditions both Tue AM and Wed AM may push wind chill values toward
warning thresholds from the Arco Desert northward, with better
clearing perhaps supporting the best combination of coldest
temps/some wind with attendant wind chill potential Wed AM. Holding
off on a Wind Chill Warning for now with coverage perhaps quite
limited Tue AM, but this is something will we will continue to
evaluate. Broad longwave troughing with several embedded waves will
keep at least isolated snow showers going Tue/Tue night, but
accumulations look quite limited. A stronger near-sfc low will help
dig the trough further south (into the desert SW) Tue night/Wed AM,
taking much of the moisture with it and promoting a drying trend
into Wed, with the overall trough axis shifting east as well. 01

.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...
A positively tilted upper level trough continues to deepen
further south into the Great Basin Wednesday morning, with frigid
air spilling over the Continental Divide into southeast Idaho.
Clear skies outside of patchy low stratus and fog will lead to
very cold morning temperatures and dangerously cold wind chills.
Winds are not looking like a major concern, but even sustained
winds of about 5 to 15mph can create frigid apparent temperatures.
Mornings lows will be in the double digits below zero further
north around Island Park, Stanley, Mud Lake, and the Upper Snake
Plain with warmest conditions further southwest in the Magic
Valley and Lower Snake Plain in the single digits above zero to
low teens. Increasing confidence is leaning towards breaking
record low afternoon high temperatures Wednesday and Thursday,
with highs only climbing into the teens to low 20s each day. A
high pressure ridge develops following the departure of this deep
upper level trough further southeast, bringing predominant dry
conditions and a stable weather pattern back to the region. A weak
disturbance rides up and over the ridge originating in Western
Canada late Thursday into early Friday, bringing a return to light
snow in the Central Mountains and Southern Highlands.
Accumulations look to stay below an inch and above 6,500ft MSL.
After this weak feature, a well developed high pressure ridge
establishes itself yet again keeping skies clear outside of patchy
areas of low stratus and fog along with very dry conditions.
Temperatures will warm everyday as a result of this ridge, with
upper level flow transitioning from northerly to more of a
zonal/southwest flow regime helping to bring afternoons highs back
above freezing for everyone by Sunday and Monday in the 30s and
40s. MacKay

&&

.AVIATION...
After an arctic front moved through southeast Idaho yesterday
afternoon and evening, scattered snow continues across the Upper
Snake Plain and Eastern Highlands around KIDA and KDIJ along with
widespread breezy southwest winds across the Snake Plain. Snow will
be around throughout the day today as predominant VCSH with winds
tapering down after sunrise. Short term high resolution models are
suggesting a convergence snow band working down from KIDA, to KPIH,
and finally KBYI this evening starting at 24Z/5:00PM in the
northeast and wrapping up southwest by 08Z/1:00AM tomorrow. VFR
CIGS/VIS remain in place throughout the day, with best chances for
TEMPO MVFR/IFR impacts associated with this convergence snow band.
Patchy low stratus and fog will exist during the morning hours over
the next few days associated with saturated lower levels, with
significant impacts not currently expected. MacKay

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
None.

&&

In the hours before

Local storm report, Feb 21, 7:13 AM MST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
713 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             PAUL                    42.61N 113.79W
02/21/2022  M1.1 INCH        MINIDOKA           ID   COCORAHS

            COCORAHS STATION ID-MN-3 PAUL 0.4 WNW.

&&
Local storm report, Feb 21, 8:02 AM MST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
802 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 W SHELLEY             43.38N 112.17W
02/21/2022  M1.5 INCH        BINGHAM            ID   COCORAHS

            COCORAHS STATION ID-BG-8 SHELLEY 2.4 W.

&&
Local storm report, Feb 21, 8:30 AM MST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
830 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 E SWAN VALLEY         43.44N 111.28W
02/21/2022  M7.0 INCH        BONNEVILLE         ID   CO-OP OBSERVER

            CO-OP OBSERVER STATION SWNI1 SWAN VALLEY.

0800 AM     SNOW             4 NNE MENAN             43.77N 111.96W
02/21/2022  M1.5 INCH        MADISON            ID   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEAI1 MENAN 4 NNE.

0800 AM     SNOW             BERN                    42.34N 111.39W
02/21/2022  M1.0 INCH        BEAR LAKE          ID   CO-OP OBSERVER

            CO-OP OBSERVER STATION BERI1 BERN.

0700 AM     SNOW             3 NNE DRIGGS            43.77N 111.08W
02/21/2022  M0.5 INCH        TETON              ID   COCORAHS

            COCORAHS STATION ID-TT-1 3 NNE DRIGGS.

&&
Local storm report, Feb 21, 9:55 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
955 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 SE CHUBBUCK           42.90N 112.43W
02/21/2022  M2.0 INCH        BANNOCK            ID   COCORAHS

            COCORAHS STATION ID-BK-16 POCATELLO 2.5 NE.

0800 AM     SNOW             4 ESE AMERICAN FALLS    42.77N 112.79W
02/21/2022  M2.9 INCH        POWER              ID   COCORAHS

            COCORAHS STATION ID-PW-4 4 ESE AMERICAN
            FALLS.

&&
Local storm report, Feb 21, 11:30 AM MST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1130 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     SNOW             TETON                   43.89N 111.68W
02/21/2022  M2.0 INCH        FREMONT            ID   TRAINED SPOTTER

            STORM TOTAL SNOW.

&&

CM
Local storm report, Feb 21, 11:48 AM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1148 AM MST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     SNOW             1 S VICTOR              43.60N 111.11W
02/21/2022  M7.5 INCH        TETON              ID   PUBLIC

            SOCIAL MEDIA STORM TOTAL SNOW REPORT.

&&

CM

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 1:06 PM MSTWind Chill WatchPIHBannock, Bingham, Blaine, Cassia, Fremont, Lincoln and 4 more23 hr
Feb 21, 1:06 PM MSTWind Chill WarningPIHBannock, Bingham, Bonneville, Butte, Clark, Custer and 5 more48 hr

Nearby

Wind Chill Warnings in Idaho, 2022Every wind chill warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.